MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0124 HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER LINER REVERSE SYSTEM

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0124 HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER LINER REVERSE SYSTEM
Model Number 04.01.0124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-dec-2022.Lot 2117048: (b)(4) items manufactured and released on 10-mar-2022.Expiration date: 2027-01-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: reverse shoulder system 04.01.0170 glenosphere 39xø24.5 (k170452) lot 2103679: (b)(4) items manufactured and released on 16-jun-2021.Expiration date: 2026-jun-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2114062: (b)(4) items manufactured and released on 01-jun-2022.Expiration date: 2027-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient had a primary anatomical shoulder surgery on (b)(6) 2019.Subsequently, the patient came in reporting pain due to a torn rotator cuff.On (b)(6) 2022, the surgeon revised the anatomical shoulder to a reverse shoulder and the surgery was completed successfully.Presently, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the reverse metaphysis, liner and glenosphere and the surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0124 HUMERAL REVERSE HC LINER Ø39/+6MM
Common Device Name
SHOULDER LINER REVERSE SYSTEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16004173
Report Number3005180920-2022-00955
Device Sequence Number14894785
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0124
Device Catalogue Number04.01.0124
Device Lot Number2117048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite